# SDR SWAA2016082255045

- Difficulty date: August 20, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N7718B
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 35,697 hours, 16,530 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Cradle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY FLASHLIGHT STRAP BROKEN.    R & R THE STRAP IAW SIP.
